# SDR AU990828

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 340A
- Engine: Cont TSIO520N
- Propeller: Mcauly 3AF32C505
- System (JASC): 7120 · Engine Mount Section
- Part: Beam
- Part number: 085112131
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE BEAM CORRODED.
